# SDR ASAA2024102053277

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 30,007 hours, 9,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHT DANGLING FROM ITS MOUNT ABOVE SEAT 29D. GROUNDED - YES. RECONNECTED EMERGENCY LIGHT RETAINING RING @ LIGHT ABOVE SEAT 29D AS REQUIRED OPS CKD GOOD REF AMM 33-51-03-960-805.
